# SDR SWAA2025111234401

- Difficulty date: November 8, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 68,993 hours, 41,375 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Abnormal
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE GREATELY LAGS #1 ENGINE IN SPOOL UP CAUSING YAW WHEN USING REVERSE IN LANDING.   PERFORMED ACCEL CHECK TEST 8 IAW AMM 73-21-00 OPS CHECK GOOD .PERFORMED THRUST LEVER ADJUSTMENT THRUST REVERSER POSITION ADJUSTMENT TEST IAW AMM 73-21-00-700-806-F00. NO FAULTS NOTED ; ENGINEERING CONFIRMED FROM FDR DATA OPERATOR ERROR OCCURED . AIRCRAFT IS OK FOR SERVICE.
